Next Article in Journal
Analytical Solution of Two-Dimensional Viscous Flow Between Slowly Expanding or Contracting Walls with Weak Permeability
Previous Article in Journal
Correlation Properties of Chaos: Cumulant Approach
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 953-956;

Exact Three-Wave Solutions for the (3+1)-Dimensional Boussinesq Equation

College of Mathematics and Information Science, Qujing Normal University, Qujing, Yunnan 655011, PR China
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
PDF [178 KB, uploaded 8 April 2016]


In this paper, the three-wave method is used for seeking periodic kink-wave and cross-kink soliton solutions. The (3 + 1)-dimensional Boussinesq equation is chosen as an example to illustrate the effectiveness and convenience the proposed method.
Keywords: Boussinesq equation; Hirota; Three-wave Method; Periodic, Soliton Boussinesq equation; Hirota; Three-wave Method; Periodic, Soliton
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Li, Z.-B. Exact Three-Wave Solutions for the (3+1)-Dimensional Boussinesq Equation. Math. Comput. Appl. 2010, 15, 953-956.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top